# SDR ASAA2023010641455

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 37,604 hours, 11,994 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 37,606 hours, 11,995 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bushing
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE # 60514422 PER MAINTENANCE REQUEST - INSPECT STAGE 1 & STAGE 2 FOR MISSING BUSHING. FOUND 23 BUSHING MISSING ON THE LOWER HALF SEGMENT ON THE ACTUATION RING. ASA 77 INSP #2 ENGINE S/N # 963292. GROUNDED - YES. REMOVED #2 ENGINE S/N # 963-292, REPLACED WITH S/N # 877579 REF. ASA T/C # 78471000 W/O # 1937995. DEFECTS TRANSFERRED TO ASA SHOP W/O # 1938020.
